# SDR F3LA2011091300671

- Difficulty date: September 13, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N940FR
- Make and model: Airbus A319-111
- Aircraft serial: 2465
- Aircraft time: 22,991 hours, 11,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: J28FL5P6AE
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS FLICKERING ON TAKEOFF ROLL.  R & R RELAY (8WL) REF ASM 33-51-00.  OPS TEST OF THE EMERGENCY LIGHTS TEST GOOD REF AMM 33-51-00-710-001.
